# SDR UPS08851462

- Difficulty date: January 13, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 37592581
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C PIT STA 1260, LONG 35L SPLICE FITTING CRACKED.  REPLACED CRACKED SPLICE FITTING AT STA 1260 AND LONG 35L PER SRM 51-01 20D AND SRM 51-03-00.
